# SDR CA130731006

- Difficulty date: July 31, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 17,931 hours
- Engine: Allsn 250C20B
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Shaft
- Part number: 206040222003
- Condition: Corroded
- Location: Freewheel Unit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CORROSION WHERE THE FRONT SEAL RUNS ON OUTER DIAMETER OF THE INNER SHAFT.
